Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 36, NWS Corpus Christi, TX

April 16, 2021

NWS Corpus Christi, TX issued this small craft advisory at Apr 16, 2021, 4:17 PM CDT. It took effect at Apr 17, 2021, 1:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2021, 4:17 PM CDT (21:17 UTC)
In effect from
Apr 17, 2021, 1:00 AM CDT
Expired
Apr 18, 2021, 4:00 PM CDT
In force
39 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

109 
WHUS74 KCRP 162117
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
417 PM CDT Fri Apr 16 2021

GMZ230-235-170900-
/O.NEW.KCRP.SC.Y.0036.210417T0600Z-210418T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
417 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT
SATURDAY...

* WHAT...North winds 20 to 25 knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 1 AM to 7 PM CDT Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-170900-
/O.NEW.KCRP.SC.Y.0036.210417T0600Z-210418T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
417 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT
SUNDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 1 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-170900-
/O.NEW.KCRP.SC.Y.0036.210417T0900Z-210418T1200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
417 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 7 AM CDT
SUNDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 6 to 8 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 4 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
5 follow-up statements
460 
WHUS74 KCRP 170823 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
323 AM CDT Sat Apr 17 2021

GMZ270-275-172100-
/O.EXT.KCRP.SC.Y.0036.210417T0900Z-210418T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
323 AM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 35 knots 
  and seas 7 to 10 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-172100-
/O.EXT.KCRP.SC.Y.0036.000000T0000Z-210418T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
323 AM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 35 knots and
  seas 6 to 9 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-172100-
/O.CON.KCRP.SC.Y.0036.000000T0000Z-210418T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
323 AM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  rough waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
325 
WHUS74 KCRP 172047 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
347 PM CDT Sat Apr 17 2021

GMZ230-235-172200-
/O.CAN.KCRP.SC.Y.0036.000000T0000Z-210418T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
347 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind speeds have fallen below the Small Craft Advisory threshold.
However, mariners over the bays and intracoastal waterways are 
urged to use caution due to north wind 15 to 20 knots.

$$

GMZ250-255-270-275-180900-
/O.CON.KCRP.SC.Y.0036.000000T0000Z-210418T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
347 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...North winds 20 to 30 knots and seas 5 to 7 feet nearshore
  and 7 to 9 feet offshore expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship
  Channel out 20 NM and Coastal waters from Baffin Bay to Port
  Aransas out 20 NM, and Waters from Port Aransas to Matagorda
  Ship Channel from 20 to 60 NM and Waters from Baffin Bay to 
  Port Aransas from 20 to 60 NM. 

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
862 
WHUS74 KCRP 180259
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
959 PM CDT Sat Apr 17 2021

GMZ250-255-270-275-181800-
/O.CON.KCRP.SC.Y.0036.000000T0000Z-210418T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
959 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...North winds 20 to 30 knots and seas 5 to 7 feet 
  nearshore and 7 to 9 feet offshore expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM, and Waters from Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM and Waters from Baffin Bay to 
  Port Aransas from 20 to 60 NM.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
518 
WHUS74 KCRP 180832
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
332 AM CDT Sun Apr 18 2021

GMZ270-275-181800-
/O.EXT.KCRP.SC.Y.0036.000000T0000Z-210418T2100Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
332 AM CDT Sun Apr 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds around 20 knots with gusts to 25 knots and 
  seas 6 to 8 feet offshore expected.

* WHERE...Waters from Baffin Bay to Port Aransas to Matagorda Ship
  Channel from 20 to 60 NM.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-181800-
/O.CON.KCRP.SC.Y.0036.000000T0000Z-210418T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
332 AM CDT Sun Apr 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...North winds around 20 knots with gusts to 25 knots and
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas to
  Matagorda Ship Channel out 20 NM.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
428 
WHUS74 KCRP 181913 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
213 PM CDT Sun Apr 18 2021

GMZ270-275-182100-
/O.CON.KCRP.SC.Y.0036.000000T0000Z-210418T2100Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
213 PM CDT Sun Apr 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 knots and seas 5 to 7 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas to Matagorda 
  Ship Channel from 20 to 60 NM.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 12:38 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 16, 12:38 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1238 PM CDT Fri Apr 16 2021

.AVIATION...

A transition to a mixutre of MVFR/VFR ceilings expected by late
this afternoon. Scattered showers are expected to commence this
evening/early tonight and continue overnight along an in advance
of a cold front. Isolated to scattered thunderstorms are
anticipated mainly west of U.S. 281. Expect much of the convection
to end after 06z Saturday. IFR/LIFR ceilings are expected after
frontal passage, along with breezy north wind. This low
cloud/breezy condition will persist through Saturday morning, with
a gradual decrease in wind speeds beginning near the end of the
TAF period.

&&

.PREV DISCUSSION... /Issued 638 AM CDT Fri Apr 16 2021/

AVIATION...

LIFR/IFR conditions are occurring across most of S TX this
morning. Conditions expected to lift to MVFR levels by mid to late
morning for LRD, ALI and CRP and in the afternoon for COT and
VCT. Isolated to scattered showers and thunderstorms are possible
today, mostly across the VCT area. Thunderstorm chances increase
to numerous tonight as a cold front pushes south-southeast across
the area. The frontal boundary is forecast to enter COT, VCT and
LRD between 05Z-07Z. The bdry should reach ALI and CRP between
08Z-10Z. An isolated strong to severe thunderstorm may be
possible late tonight across the LRD area. Strong gusty north
winds develop behind the front. Scattered to numerous showers and
a few thunderstorms are expected to continue behind the front on
Saturday.

PREV DISCUSSION... /Issued 452 AM CDT Fri Apr 16 2021/

SHORT TERM (Today through Saturday)...

Cloudy and wet conditions this morning will continue through late
morning. Models prog a surface trough/prefrontal boundary to be
draped north to south across S TX today. PWATs are progged to be
around 1.5 inches across much of the area with around 1.8 inches
across the Victoria Crossroads and Coastal Bend. The combination of
the moisture, trough and a weak embedded upper level short wave
should generate isolated to scattered convection this afternoon.
Mostly expecting showers due to a capping inversion, but the
environment will be unstable and models show the cap weakening
across the VCT area, thus thunderstorms are also possible.

The cold front is fairly strong for this time of year and should
push through S TX rather quickly tonight. The front is progged to
enter the northern tier of the CWA around midnight and reach the
coastline around 08Z-11Z. Instability will not be as strong by
tonight with CIN values increasing, but increasing diffluence
aloft with possibly some interaction with the outskirts of the
upper jet and strong low level convergence will be conducive to
generate scattered to numerous showers and thunderstorms ahead and
along the front.

Several models prog a developing MCS in Mexico overnight and moving
into the far western CWA. The Storms Prediction Center has a
marginal risk of severe thunderstorms along the Rio Grande including
the Laredo area for tonight.

Much cooler temps and breezy north winds expected Saturday along
with mostly cloudy skies and continuing chances for showers across
S TX. Stronger winds are expected along the coastal areas where
gusts up to 35 mph will be possible.

Minor coastal flooding may be possible this morning due to a
persistent east flow, however tide levels are currently running
approximately 1 foot above normal. This would put the tide levels
just shy of 2 feet MSL at high tide this morning. Will continue to
monitor trends for possible Coastal Flood Advisory.

LONG TERM (Saturday Night through Thursday)...

The long term shifts to a mostly cool and uneventful pattern
beginning Saturday night courtesy of seasonably strong CAA followed
by a broad surface ridge that lingers through Monday. Barring a few
post-frontal/elevated showers through Sunday morning over the
Coastal Bend, isentropic downglide will only become more prevalent
through Sunday with PWATs falling to under 1 inch. Zonal flow aloft
through Monday will trend more cyclonic Monday night as a shortwave
trough zips through the region. Modest isentropic ascent ahead of
this wave already by Monday morning should result in a gradual
reduction in ceilings throughout the day, but models are trending
drier in terms of this resulting in measurable precip. The GFS is
more defined with a weak coastal trough on Monday bolstering LL
convergence and light precip, but remaining models (including the
NAM) are less impressive and keep the drier surface ridging far more
intact with minimal coastal troughing present. Although not always
the case, the GFS seems to be overdoing its return flow following
such a seasonably strong/dry airmass, so combined with non-GFS
models and this bias we culled the 20% showers with this cycle.

In the wake of Monday night's shortwave trough, a weak cold front
edges through the region before quickly rebounding to a protracted
period of onshore flow and much richer PWATs over 1.5 inches by late
week. Kept some showers intact along with a mention of thunder for
late week as models and ensembles agree nicely in some lower height
anomalies impacting Texas during this time. Otherwise, the cool
pattern from Sun-Mon will return to more normal territory by midweek.

Lastly, coastal flooding looks to hit its peak by late Sunday
morning as strong NE flow enhances wave runup during high tide. P-
ETSS guidance shows a solid 6-hour window of 1-1.2 feet of
inundation before the flow diminishes Sunday afternoon and high
astronomical tide is surpassed.

MARINE...

A weak to moderate onshore flow will continue today and this
evening. Scattered showers and thunderstorms are expected tonight in
advance of a cold front. The cold front will move across the coastal
waters late tonight into Saturday morning. A strong north wind will
develop in its wake with advisory conditions likely. Scattered to
numerous showers will continue behind the cold front on Saturday.
Strong north to northeasterly winds will continue Saturday night
through Sunday morning, before trending moderate by Sunday
afternoon. Small Craft Advisory conditions are expected for all
waters Saturday through at least Sunday morning, perhaps lingering
through Sunday afternoon over the open waters where seas will be
slower to fall. Weak to moderate east to northeasterly flow prevails
from Monday through Tuesday night. Isolated to scattered showers
Saturday night through Sunday will give way to dry conditions early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    62  69  56  69  53  /  50  60  20  20  10
Victoria          59  67  51  68  48  /  30  40  10  10  10
Laredo            64  70  55  69  52  /  60  60  10  10  10
Alice             62  70  54  69  49  /  50  50  10  20  10
Rockport          63  72  56  69  56  /  50  50  20  20  10
Cotulla           61  71  53  68  49  /  40  30  10  10  10
Kingsville        63  70  55  69  50  /  50  70  20  20  10
Navy Corpus       65  70  60  66  59  /  50  60  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 3 PM CDT this afternoon For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

GM...None.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 16, 5:22 AM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
522 AM CDT Fri Apr 16 2021

TXZ229>234-239>247-342>347-442-443-447-171030-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
522 AM CDT Fri Apr 16 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered thunderstorms possible across the Victoria Crossroads today.

Scattered to numerous thunderstorms possible across South Texas
tonight. Isolated strong to severe thunderstorms may be possible
along the Rio Grande tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated thunderstorms will be possible over portions of South Texas
Saturday morning.

Minor coastal flooding will be possible through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-171030-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
522 AM CDT Fri Apr 16 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible tonight.

Small Craft Advisory is likely late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated thunderstorms will be possible over the coastal waters
Saturday morning.

Small Craft Advisory conditions are likely behind a cold front
Saturday through Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

TE/MCZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 9:25 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces6 hr
Apr 16, 4:17 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces24 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.